# SDR UALA2013010900153

- Difficulty date: January 8, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 47,725 hours, 12,181 cycles
- Engine: Pwa PW4056
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 898870600U
- Part serial: 16937EL
- Condition: Discharged
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FIRE BOTTLE PREMATURELY DISCHARGED.  REMOVED AND REPLACED, OPS CHECKED GOOD.
